JOURNAL BROWSE
Search
Advanced SearchSearch Tips
A NOTE ON THE WEIGHTED TWISTED DIRICHLET'S TYPE q-EULER NUMBERS AND POLYNOMIALS
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
  • Journal title : Honam Mathematical Journal
  • Volume 33, Issue 3,  2011, pp.311-320
  • Publisher : The Honam Mathematical Society
  • DOI : 10.5831/HMJ.2011.33.3.311
 Title & Authors
A NOTE ON THE WEIGHTED TWISTED DIRICHLET'S TYPE q-EULER NUMBERS AND POLYNOMIALS
Araci, Serkan; Aslan, Nurgul; Se, Jong-Jin;
  PDF(new window)
 Abstract
We in this paper construct Dirichlet's type twisted q-Euler numbers and polynomials with weight . We give some interestin identities some relations.
 Keywords
Euler numbers and polynomials;q-Euler numbers and polynomials;Twisted q-Euler numbers and polynomials with weight ;Dirihlet' type twisted q-Euler numbers and polynomials with weight ;
 Language
English
 Cited by
1.
Some identities of Bernoulli, Euler and Abel polynomials arising from umbral calculus, Advances in Difference Equations, 2013, 2013, 1, 15  crossref(new windwow)
 References
1.
Araci, S. Erdal, D. and Seo, J.J., A Study on the The Weighted q-Genocchi Numbers and Polynomials Their Interpolation function, (Submitted)

2.
Araci, S. Seo, J.J. and Erdal, D., Different Approach On The (h; q) Genocchi Numbers and Polynomials Associated with q-Bernstein Polynomials, (Submitted)

3.
Araci, S. Seo, J.J. and Erdal, D., New Construction weighted (h; q)-Genocchi numbers and Polynomials Related to Zeta Type Functions, Discrete Dynamics in Nature and Society(in press)

4.
Kim, T., A New Approach to q-Zeta Function, Adv. Stud. Contemp. Math. 11 (2) 157-162.

5.
Kim, T., On the q-extension of Euler and Genocchi numbers, J. Math. Anal. Appl. 326 (2007) 1458-1465. crossref(new window)

6.
Kim, T., On the multiple q-Genocchi and Euler numbers, Russian J. Math. Phys. 15 (4) (2008) 481-486. arXiv:0801.0978v1 [math.NT] crossref(new window)

7.
Kim, T., On the weighted q-Bernoulli numbers and polynomials, Advanced Studies in Contemporary Mathematics 21(2011), no.2, p. 207-215, http://arxiv.org/abs/1011.5305.

8.
Kim, T., A Note on the q-Genocchi Numbers and Polynomials, Journal of Inequalities and Applications 2007 (2007) doi:10.1155/2007/71452. Article ID 71452, 8 pages. crossref(new window)

9.
Kim, T., q-Volkenborn integration, Russ. J. Math. phys. 9(2002) ; 288-299.

10.
Kim, T., An invariant p-adic q-integrals on Zp, Applied Mathematics Letters, vol. 21, pp. 105-108, 2008. crossref(new window)

11.
Kim, T., q-Euler numbers and polynomials associated with p-adic q-integrals, J. Nonlinear Math. Phys., 14 (2007), no. 1, 15-27. crossref(new window)

12.
Kim, T., New approach to q-Euler polynomials of higher order, Russ. J. Math. Phys., 17 (2010), no. 2, 218-225. crossref(new window)

13.
Kim, T., Some identities on the q-Euler polynomials of higher order and q-Stirling numbers by the fermionic p-adic integral on Zp, Russ. J. Math. Phys., 16 (2009), no.4, 484-491. crossref(new window)

14.
Kim, T. and Rim, S.-H., On the twisted q-Euler numbers and polynomials associated with basic q-l-functions, Journal of Mathematical Analysis and Applications, vol. 336, no. 1, pp. 738-744, 2007. crossref(new window)

15.
T. Kim, On p-adic q-l-functions and sums of powers, J. Math. Anal. Appl. (2006), doi:10.1016/j.jmaa.2006.07.071 crossref(new window)

16.
Park. Kyoung Ho., On Interpolation Functions of the Generalized Twisted (h; q)-Euler Polynomials, Journal of Inequalities and Applications., Volume 2009, Article ID 946569, 17 pages

17.
Jang. L.-C., On a q-analogue of the p-adic generalized twisted L-functions and p-adic q-integrals, Journal of the Korean Mathematical Society, vol. 44, no. 1, pp. 1-10, 2007. crossref(new window)

18.
Ryoo. C. S., A note on the weighted q-Euler numbers and polynomials, Advan. Stud. Contemp. Math. 21(2011), 47-54.

19.
Ryoo. C. S, Lee. H. Y, and Jung. N. S., A note on the twisted q-Euler numbers and polynomials with weight ${\alpha}$, (Communicated).

20.
Y. Simsek, Theorems on twisted L-function and twisted Bernoulli numbers, Advan. Stud. Contemp. Math., 11(2005), 205-218.

21.
Y. Simsek, Twisted (h; q)-Bernoulli numbers and polynomials related to twisted (h; q)-zeta function and L-function, J. Math. Anal. Appl., 324(2006), 790-804. crossref(new window)

22.
Y. Simsek, On p-Adic Twisted q-L-Functions Related to Generalized Twisted Bernoulli Numbers, Russian J. Math. Phys., 13(3)(2006), 340-348. crossref(new window)

23.
Dolgy, D-V., Kang, D-J., Kim, T., and Lee, B., Some new identities on the twisted (h; q)-Euler numbers q-Bernstein polynomials, arXiv: 1105.0093.